# SDR ASAA12511447

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 19,965 hours, 6,010 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRACTICE AUTOLAND KOAK WITH HGS MONITOR GOT APPROACH WARNING IN FLARE.  HAD 12KTS X WIND.  CHECKED FAULT REVIEW FCC B HAD NUMEROUS MMR FAULTS ON PERVIOUS LEG NOTHING BEFORE THAT.  RESET BOTH SYS MMR2 CHECKED GOOD IAW AMM 34-31-42-400-801, LAND VERIFY TESTED GOOD IAW AMM 22-11-00 HGS GOOD IAW MM 34-36-00,
